# SDR 2002F00160

- Difficulty date: January 14, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 1125 W/L 250 SUBWEB UNDER HORIZONTAL STABILIZER SUPPORT FRAME, HAS SIX CRACKS EMANATING FROM THREE LIGHTENING HOLES IN THE SUB WEB.  (M)
